# SDR YENA200523

- Difficulty date: March 8, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 5,603 hours, 2,008 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 20092455101
- Part serial: MA984
- Condition: Frozen
- Location: Live Tv Rack
- Part time: 5,603 hours, 2,008 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING GROUND OPERATION RECEIVED AFT AVIONICS SMOKE ALARM.  RESET ALARM SECOND TIME.  ACCOMPLISHED INFO NOTICE 2004-T023TR.  INSPECTED THE AFT LIVE TV RACK AND FOUND COOLING IAU MONITOR WITH EVIDENCE OF ELECTRICAL ODOR.  DEACTIVATED LIVE TV SYSTEM PER MEL 25-22-00.  AT JFK ON 03/11/05 FOUND AFT RACK COOLING FAN SEIZED.  REMOVED AND REPLACED AFT RACK COOLING FAN AND SYSTEM REACTIVATED PER LTV MM 23-39-00.  CLEARED MEL.
